Medizinische Universität Graz Austria/Österreich - Forschungsportal - Medical University of Graz

Logo MUG-Forschungsportal

Gewählte Publikation:

SHR Neuro Krebs Kardio Lipid

Sarny, S; Neumayer, M; Kofler, J; El-Shabrawi, Y.
Ocular toxicity due to Trametinib and Dabrafenib.
BMC Ophthalmol. 2017; 17(1):146-146 (- Case Report) [OPEN ACCESS]
Web of Science PubMed PUBMED Central FullText FullText_MUG

 

Autor/innen der Med Uni Graz:
El-Shabrawi Yosuf
Sarny Stephanie
Altmetrics:

Dimensions Citations:

Plum Analytics:
Number of Figures: 3
| | |
Abstract:
To report a case of uveitis and neuroretinal detachment in a patient treated with Trametinib and Dabrafenib due to metastatic cutaneous melanoma stage IV. We evaluated slit lamp examination, fundoscopy, optical coherence tomography, fluorescein and indocyanine green angiography in a 66 years old man suffering visual loss. Fundoscopy showed serous neuroretinal detachment of the fovea accompanied with white spots surrounding the fovea in both eyes. Although therapy with Trametinib and Dabrafenib was stopped uveitis anterior was seen 2 weeks later. After a year, the therapy was started again and the serous neuroretinal detachment appeared once more, however without inflammatory reaction of the anterior chamber. Patients treated with Trametinib and Dabrafenib should undergo consecutive eye examinations from the beginning of the therapy.
Find related publications in this database (using NLM MeSH Indexing)
Aged -
Antineoplastic Agents - adverse effects
Humans -
Imidazoles - adverse effects
Male -
Oximes - adverse effects
Protein Kinase Inhibitors - adverse effects
Pyridones - adverse effects
Pyrimidinones - adverse effects
Retinal Detachment - chemically induced
Uveitis - chemically induced

Find related publications in this database (Keywords)
Trametinib
Dabrafenib
Ocular toxicity
Neuroretinal detachment
Uveitis anterior
© Meduni Graz Impressum